Chinese mathematics.

Format
Journal
Language
  • English
  • Chinese
Published/​Created
Providence, R.I. : American Mathematical Society.
Description
  • v. ill. 27 cm.
  • v. 1-9, no. 6; 1962-67.

Details

Subject(s)
MathematicsPeriodicals [Browse]
Related name
Translation of
Acta mathematica sinica
Frequency
Bimonthly
Former frequency
Quarterly (irregular), 1962-<1963>
Linking notes
Translation into English of a Chinese bimonthly journal: Acta mathematica sinica.
Indexed in
International aerospace abstracts
Indexes
Vols. 1-9, in v. 9.
Other title(s)
  • Chin. math.
  • Chinese mathematics-acta
  • Chinese mathematics
ISSN
0577-909X
LCCN
sn 80001668
OCLC
140471229
Coden designation
CHMTAK
RCP
N - S

Supplementary Information

Other versions